# SDR FDEA201301270197

- Difficulty date: January 27, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 46,151 hours, 19,408 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR L/E WRAP AROUND FAIRING ON THE OTBD SIDE OF THE OTBD ELEVATOR PCU IS DAMAGED.  REPAIRED LT ELEVATOR LEADING EDGE WRAP AROUND FAIRING ON THE O/B SIDE OF THE O/B   PCA IAW SRM 51-70-04. DAMAGE MEASUREMENT WAS 1.00" DIAM. LOCATED BETWEEN EVEV STA 160.525 AND 172.521. ACCOMPLISHED PERMENANT REPAIR WITHOUT ANY DEVIATIONS PER EA F-5520-T0300137A.  MAJOR REPAIR
